It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Panic Disorders Board Index
Pages: 1 Showing 1 - 20 of 28 for lexapro increased anxiety. (0.012 seconds)


... hi, I have been on lexapro 10mg for about a week and a half and it has been pretty good so far. I had increased anxiety really bad on prozac and effexor xr. I think it just depends on how the med works with your body. Is this the first med you have tried? ... (2 replies)
... I think each drug reacts differently to each person. but I will say my appetite was increased on Lithium but since adding the Wellbutrin in the last few weeks, it has lessened to a normal amount. ... (8 replies)
Lexapro Help
Aug 31, 2004
... I just wanted to let you know that I have been taking Lexapro at 10mg for a year now. I also had the increased anxiety, but it did go away. Lexapro is a very good drug for panic. I started on 5mg too because 10mg was too much for me to start. ... (14 replies)

Lexapro for Panic?
Aug 24, 2004
... I had horrible side effects for the first week, but after that, things got really good. Lexapro is a great med for panic attacks, anxiety, OCD, and all other kinds of things. Stay with it for at least a week or so. ... (4 replies)
Lexapro Users!!
Feb 16, 2005
... Ifa, I remember the increased anxiety also. Luckily, my doc at the time was honest in telling me what to expect, so I didn't freak out. I think that it's an excellent medication for many people. ... (6 replies)
Lexapro Help
Aug 25, 2004
... Hey tooanxious, what type of side effects are you having. Just curious. I may switch to Lexapro soon, but I'm scared of the side effects, like increased anxiety :bouncing: (14 replies)
Checking symptoms
Aug 18, 2004
... I just met with a psych yesterday. It seems like she's telling me things I already know. Too much stress, try to relax etc. I really do not want to take any medications if possible. I've had a couple of episodes where I took a valium and it seemed to help out. It's only a 2mg dosage so is isn't much. Seemed like the last time I took one I relaxed a little but was still a... (11 replies)
Checking symptoms
Aug 18, 2004
... A week isn't very long and there is definately a time period where the anxiety does increase. I had a TERRIBLE, TERRIBLE first experience with Lexapro and Zoloft was my 2nd. I was terrified to start taking the Zoloft after taking the Lexapro, but after a couple of weeks I finally bit the bullet. ... (11 replies)
... Hi Jeff! I treid a number of meds celexa, zoloft, effexor and paxil,Alos tried lorazpam, and the rest. Lexapro has been a god send to me. I have been on it for about 8 months. ... (2 replies)
... Anybody experience an INCREASE in panic/anxiety on Lexapro? My doc put me on it, and I could only last about three weeks, because my panic/anxiety went off the charts. Strange . . . Jeff (2 replies)
... I started Lexapro about 3 weeks ago for GAD and Panic Attacks. ... (3 replies)
... Dear dd78749, That was very inspirational for all of us I am sure. I'm sure you copy everything that fits your specific fear of medication also. I say spread the word to. Spread the word that this is a quote only of an opinion by a doctor and a poster only, not fact. And by the way, the New York Times will pring anything that sells magazines, that their job. I am sorry that... (8 replies)
... Actually, dosage-related side effects are the primary reason why most people are non-compliant with their medications. Here's a great article on the subject. I read this doctor's book and came to understand what I had always privately thought; that is, that taking 1/2 or even 1/4 of the recommended dosage works well for me (and many people with panic disorder who are overly... (8 replies)
... r, however. I'm sure that you've heard that all these medications produce different side effects, and have different results for different people. The elevated anxiety level that you speak of is normal during the first week or two of taking an SSRI. It takes a good month for them to have their full effect, so hang in there. ... (7 replies)
... d I sleep fine... and most days, when I wake up, right away, it's okay but as soon as I get out of bed and start the day, it is back. That's why I think mine is anxiety related. But it affects my way of life big time. Meds don't work for everyone, as I'm finding out. ... (16 replies)
... one of them being depression and increased anxiety, also liver disease. I was so angry with my Dr., and all of them at the hospital! ... (11 replies)
... I also have increased sweating. That is one of the aggrivating side effects of the Lexapro. I hate it! I already have hormonal problems, lol. My anxiety level is wayyyyyy down. I am alot calmer. ... (7 replies)
... The reason I ask is because I take Lexapro 10 mg and thought I needed more due to some days feeling not as good as others. ... (4 replies)
... my brief history. I was diagnosed with Panic Disorder when I was 19 and that was about 10 years ago. I was on Paxil 40 mg for about 9 years and the switched to Lexapro 20 mg about a year ago. The main source of anxiety for me is fear of the unknown, anticipatory anxiety, and change. ... (1 replies)
... Its sad that doctors are more worried about that then the panic and anxiety that we suffer from. ... (9 replies)




Pages: 1

All times are GMT -7. The time now is 02:17 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!